Generalization common fixed point theorem in complete fuzzy metric spaces


Sedghi S., Turkoglu D., Shobe N.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.9, no.3, pp.337-348, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2007
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.337-348

Abstract

In this paper, we establish a common fixed point theorem in complete fuzzy metric spaces which generalizes some results in [3].